Michael Schneier
Results

Journal Article
The Scott-Vogelius Method for the Stokes Problem on Anisotropic Meshes
International Journal of Numerical Analysis and Modeling, Vol. 19 (2022), Iss. 2-3 : pp. 157–174

Journal Article
Clipping over Dissipation in Turbulence Models
International Journal of Numerical Analysis and Modeling, Vol. 19 (2022), Iss. 2-3 : pp. 424–438

Journal Article
A Higher-Order Ensemble/Proper Orthogonal Decomposition Method for the Nonstationary Navier-Stokes Equations
International Journal of Numerical Analysis and Modeling, Vol. 15 (2018), Iss. 4-5 : pp. 608–627

Journal Article
A Higher-Order Ensemble/Proper Orthogonal Decomposition Method for the Nonstationary Navier-Stokes Equations
International Journal of Numerical Analysis and Modeling, Vol. 15 (2018), Iss. 4-5 : pp. 608–627